MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ABBOTT MEDICAL (CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7121Q/58
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Unspecified Infection (1930); Pericardial Effusion (3271)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had an infection from their implantable cardioverter defibrillator (icd), right ventricular (rv), and right atrial (ra) lead.During procedure to remove the system, the patient became hypotensive and a transesophageal echocardiogram discovered they had pericardial effusion.Drainage was performed to resolve the effusion.The patient had to be resuscitated with blood.The icd, rv, and ra lead were all explanted.The patient was stable post procedure.
 
Additional Manufacturer Narrative
The lead was returned due to infection and pericardial effusion.As received, a partial lead was returned in three pieces for analysis.Visual inspection of the partial lead did not find any anomalies except for procedural damage.Electrical testing did not find any indication of conductor fractures or internal shorts however the right ventricular cable conductors were damaged and separated consistent with procedural damage in the distal portion.The helix mechanism and extension length test and tip stiffness test could not be performed due to as received condition of the lead.The sterilization records were reviewed and no evidence of abnormal sterilization cycle was found.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.No other anomalies were found.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25257653
Report Number2017865-2026-10828
Device Sequence Number12136428
Product Code NVY
UDI-Device Identifier05414734503167
UDI-Public(01)05414734503167(10)A000041804(17)180630
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number7121Q/58
Device Lot NumberA000041804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight71 KG